Asymptotically good quantum codes

Alexei Ashikhmin, Simon Litsyn, Michael A. Tsfasman

Research output: Contribution to journalArticlepeer-review

36 Citations (Scopus)


Using algebraic geometry codes we give a polynomial construction of quantum codes with asymptotically nonzero rate and relative distance.

Original languageEnglish
Article number032311
Pages (from-to)1-5
Number of pages5
JournalPhysical Review A - Atomic, Molecular, and Optical Physics
Issue number3
Publication statusPublished - 2001
Externally publishedYes


Dive into the research topics of 'Asymptotically good quantum codes'. Together they form a unique fingerprint.

Cite this